# SDR SWIA202053065

- Difficulty date: August 31, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERCOSTAL THAT IS BETWEEN FS 295 AND FS 310 AND ABOVE STRINGER 17L, HAS CORROSION ON ITS INBOARD FLANGE BEHIND THE ANCHOR FITTING.  C-CHECK RO  10/4/2020.  REMOVED AND REPLACED INERCOSTAL BETWEEN FS 295 AND FS 310 ABOVE STR 17L, REF CRJ200 SRM AND DWG.  SEE CONTINUE CARD FOR DETAILS.  COMPLIED WITH ATTACHED TASK.
